MathSciNet Relay Station
MathSciNet bibliographic data
MR2358770 (2008g:93125) 93D05 (93C41)
Makkar, C.; Hu, G.; Sawyer, W. G.; Dixon, W. E. Lyapunov-based tracking control in the presence of uncertain nonlinear parameterizable friction. IEEE Trans. Automat. Control 52 (2007), no. 10, 1988–1994.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement